# SDR ASAA2014061208171

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 24,630 hours, 7,546 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL.  EXTINGUISHED WHEN RESET.  ACFT GROUNDED. ACCOMPLISHED TEMP CONTROLLER BITE IAW FIM 21-61, TASK 801.  NR 1 CABIN TEMP CONTROLLER SHOWED TCV FAULT THIS PACK.  ACCOMPLISHED CONFIRMATION TEST WITH NO FAULTS & CLEARED FAULT.  LT PRIMARY TEMP CONTROL, OPS NORMAL.
